Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
122 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes sharp pain in the hip muscles?

I was given two shots to my right gluteus maximus and one to my left gluteus maximus two weeks ago for my migraines and since last week I have been getting sharp pains when I sit down or if I touch my side.. what’s the cause for the sharp pains if I got the injection two weeks ago?
Wed, 13 Jun 2018
Report Abuse
General & Family Physician 's  Response
Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice.

It’s quite common after intramuscular injection and will subside by itself. You can take analgesics, like Paracetamol or Ibuprofen for pain. Apply hot compresses. If symptoms persists, then consult a nearby doctor.

Hope I have answered your query. Let me know if I can assist you further.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What causes sharp pain in the hip muscles?

Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice. It’s quite common after intramuscular injection and will subside by itself. You can take analgesics, like Paracetamol or Ibuprofen for pain. Apply hot compresses. If symptoms persists, then consult a nearby doctor. Hope I have answered your query. Let me know if I can assist you further.